# SDR AALA202211025180

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100044007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT CREW REST FLOOR PROXIMITY LIGHT L33630 DAMAGED.  REPLACED LIGHT ASSEMBLY PER AMM 33-51-05-960-802, WDM 3-51-53, SWPM 20-30-12, AND IPC 33-51-60-05A.
